# SDR ASAA0852761

- Difficulty date: March 23, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 2,145 hours, 621 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 761574B
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO FREQUENT NR 1 IDG SERVICING.  SEVERAL EXTERNAL LEAK CHECK ACCOMPLISHED WITH NO CHANGE TO EXCESSIVE SERVICING.  REPLACED NR 1 IDG.  OP CHECK PER MM24 11 00 PG 501.
